Second order families of special Lagrangian 3-folds

Published

Conference Paper

Full Text

Duke Authors

Cited Authors

  • Bryant, RL

Cited Editors

  • Apostolov, V; Dancer, A; Hitchin, N; Wang, M

Published Date

  • January 1, 2006

Published In

  • Perspectives in Riemannian Geometry

Volume / Issue

  • 40 /

Start / End Page

  • 63 - 98

Published By

Pages

  • 36

International Standard Book Number 10 (ISBN-10)

  • 0-8218-3852-0

Conference Name

  • Workshop on Short Program on Riemannian Geometry

Conference Location

  • Univ Montreal, Montreal, CANADA

Conference Start Date

  • 2004